Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 68, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 22, 2015, 6:18 PM MST for Maricopa County, Arizona. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2015, 6:18 PM MST (01:18 UTC)
- Expired
- Sep 22, 2015, 6:45 PM MST
- In force
- 27 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 14 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 6:30 PM MST | HAIL 0.25 | 2 Ese Superstition Spri, AZ | SPOTTER REPORTED .25 TO .50 INCH HAIL NEAR SOSSAMAN RD AND BASELINE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 343 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022 WUUS55 KPSR 230118 SVRPSR AZC013-230145- /O.NEW.KPSR.SV.W.0068.150923T0118Z-150923T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 618 PM MST TUE SEP 22 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 645 PM MST * AT 618 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER MESA. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. * LOCATIONS IMPACTED INCLUDE... MESA...GILBERT...EAST MESA...FREESTONE PARK...USERY MOUNTAIN PARK...SUPERSTITION SPRINGS MALL...FALCON FIELD AIRPORT AND PHOENIX MESA GATEWAY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3338 11183 3350 11178 3349 11159 3328 11161 TIME...MOT...LOC 0118Z 278DEG 4KT 3343 11173 $$ 18
3 follow-up statements
882 WWUS55 KPSR 230127 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 627 PM MST TUE SEP 22 2015 AZC013-230145- /O.CON.KPSR.SV.W.0068.000000T0000Z-150923T0145Z/ MARICOPA AZ- 627 PM MST TUE SEP 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR EASTERN MARICOPA COUNTY... AT 627 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SUPERSTITION SPRINGS MALL...OR OVER MESA...MOVING SOUTHEAST AT 15 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... MESA...GILBERT...EAST MESA...FREESTONE PARK...SUPERSTITION SPRINGS MALL AND PHOENIX MESA GATEWAY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3338 11183 3345 11174 3346 11159 3328 11161 TIME...MOT...LOC 0127Z 313DEG 12KT 3340 11171 $$ 18
034 WWUS55 KPSR 230137 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 637 PM MST TUE SEP 22 2015 AZC013-230145- /O.CON.KPSR.SV.W.0068.000000T0000Z-150923T0145Z/ MARICOPA AZ- 637 PM MST TUE SEP 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR EASTERN MARICOPA COUNTY... AT 637 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER SUPERSTITION SPRINGS MALL...OR NEAR EAST MESA...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... MESA...GILBERT...EAST MESA...FREESTONE PARK...SUPERSTITION SPRINGS MALL AND PHOENIX MESA GATEWAY AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3336 11179 3342 11171 3343 11159 3328 11161 TIME...MOT...LOC 0137Z 313DEG 8KT 3335 11168 $$ 18
230
WWUS55 KPSR 230143
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
643 PM MST TUE SEP 22 2015
AZC013-230153-
/O.EXP.KPSR.SV.W.0068.000000T0000Z-150923T0145Z/
MARICOPA AZ-
643 PM MST TUE SEP 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARICOPA COUNTY WILL
EXPIRE AT 645 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3336 11179 3342 11171 3343 11159 3328 11161
TIME...MOT...LOC 0137Z 278DEG 4KT 3335 11168
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:20 PM MST, 2 hours 58 minutes earlier.
Area forecast discussion, Sep 22, 3:20 PM MST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 320 PM MST TUE SEP 22 2015 .UPDATE...UPDATED FIRE WEATHER DISCUSSION. && .SYNOPSIS... CHANCES OF SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST TODAY AND EARLY THIS EVENING. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORM THAT FORMS...MAINLY OVER THE HIGHER TERRAIN EAST AND NORTH OF PHOENIX. RAIN CHANCES QUICKLY TREND DOWN WEDNESDAY AS DRIER AIR BEGINS MOVING IN WITH DRY CONDITIONS ALTOGETHER THURSDAY THROUGH THE WEEKEND. && .DISCUSSION... SATELLITE IMAGERY EARLY AFTERNOON HAS CLEARED QUITE A BIT COMPARED WITH THE PATTERN SEEN THIS MORNING. A LARGE AMOUNT OF STRETCHING AND SHEAR...300-200MB JET OF 75KTS AND MEAN STEERING FLOW 35-40 KTS...FROM SOUTHWEST ARIZONA TO NORTHEAST ARIZONA WAS PRESENT TODAY AS THE UPPER LEVEL TROUGH CONTINUES TO PUSH FARTHER EAST. SOME GRADUAL WARMING ACROSS THE CENTRAL AND SOUTHWEST DESERTS HAS ALSO TAKEN PLACE...WITH THE MAX TEMPERATURE REACHING A FEW DEGREES HIGHER THAN ORIGINALLY FORECAST. NEEDLESS TO SAY...THIS WEATHER SYSTEM WAS COMPLICATED AND DIFFICULT TO GET A HANDLE ON. AS WITH TRANSITIONAL SEASON EVENTS SUCH AS THIS...A MONSOON-LIKE FEATURE MIXED WITH A COLDER LOW PRESSURE TROUGH AND THEN TO MIX IN TROPICAL INFLUENCE...SO MANY VARIABLES AT STAKE FOR CHANGE. THE AREA OF SUFFICIENT PRECIPITABLE WATER CONTENT...FROM YUMA TO SELLS AND NORTHWARD TO PRESCOTT...WILL DETERIORATE BY WEDNESDAY AS MORE OF A WESTERLY LAMINAR FLOW SETTLES IN WITH THE POSITIVELY TILTED TROUGH SWINGING EASTWARD. MID LEVEL MIXING RATIOS DROPPING 4-6 G/KG BY LATE WEDNESDAY AND 500-300MB WESTERLY WINDS WILL ADVECT DRIER AIR INTO THE REGION FOR THE REMAINDER OF THE WEEK. TEMPERATURES WILL MAKE A SHARP REBOUND THROUGH THE WEEK...BACK TO NEAR OR ABOVE SEASONAL AVERAGE FOR THE CENTRAL DESERTS...AND SOUTHEAST CALIFORNIA WILL WARM A FEW DEGREES MORE. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... MID CLOUDS WILL DISSIPATE THIS AFTERNOON...GIVING WAY TO INCREASING SUNSHINE AND INSTABILITY. THE BEST CHANCE FOR THUNDERSTORMS WILL BE SOUTH AND EAST OF THE PHOENIX AREA. HOWEVER...THERE IS A CHANCE THAT STORMS COULD STILL DEVELOP...PARTICULARLY AT KPHX AND KSDL THROUGH EARLY THIS EVENING. ANY STORMS THAT FORM WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN AND BRIEF LOWERING OF CIGS TO 6K FT. IMPROVING CONDITIONS EXPECTED OVERNIGHT AND INTO WEDNESDAY. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY EAST OF KBLH THIS AFTERNOON. ANY STORMS THAT FORM WILL LIKELY PRODUCE HEAVY RAIN AND A WIND SHIFT TO EASTERLY. IMPROVING CONDITIONS EXPECTED OVERNIGHT AND INTO WEDNESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER...FRIDAY THROUGH TUESDAY...HIGH PRESSURE AND A GRADUAL DRYING TREND WILL PREVAIL THROUGH THE FORECAST PERIOD. AFTERNOON MINIMUM HUMIDITIES IN THE 15 TO 25 PERCENT RANGE WILL BE COMMON. FAIR TO GOOD OVERNIGHT RECOVERIES ARE EXPECTED EACH NIGHT. WINDS WILL REMAIN ON THE LIGHT SIDE THROUGH THE ENTIRE PERIOD...WITH TEMPERATURES NEAR OR ABOVE SEASONAL NORMALS EACH DAY. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...HIRSCH FIRE WEATHER...HIRSCH
In the hours before
Special weather statement, Sep 22, 3:35 PM MST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 335 PM MST TUE SEP 22 2015 AZZ027-222300- SOUTHWEST MARICOPA COUNTY AZ- 335 PM MST TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MARICOPA COUNTY UNTIL 400 PM MST AT 334 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BOSQUE...OR OVER GILA BEND...MOVING EAST AT 5 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILA BEND AND BOSQUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3291 11272 3302 11271 3307 11251 3285 11251 TIME...MOT...LOC 2234Z 275DEG 5KT 3297 11264 18
Special weather statement, Sep 22, 4:06 PM MST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 406 PM MST TUE SEP 22 2015 AZZ027-222330- SOUTHWEST MARICOPA COUNTY AZ- 406 PM MST TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL MARICOPA COUNTY UNTIL 430 PM MST AT 405 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BOSQUE...OR NEAR GILA BEND...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS IN EXCESS OF 40 MPH AND BLOWING DUST WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILA BEND AND BOSQUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3303 11277 3309 11264 3289 11233 3277 11262 TIME...MOT...LOC 2305Z 321DEG 10KT 3298 11265 18
Special weather statement, Sep 22, 5:11 PM MST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 511 PM MST TUE SEP 22 2015 AZZ026-230045- SOUTHWEST DESERTS AZ- 511 PM MST TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN LA PAZ AND NORTH CENTRAL YUMA COUNTIES UNTIL 545 PM MST AT 511 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF YUMA PROVING GROUND...OR 19 MILES EAST OF MARTINEZ LAKE...MOVING WEST AT 15 MPH. WIND GUSTS IN EXCESS OF 40 MPH AND BLOWING DUST WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN LA PAZ AND NORTH CENTRAL YUMA COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3307 11394 3288 11399 3290 11434 3317 11424 TIME...MOT...LOC 0011Z 108DEG 11KT 3301 11413 18
Special weather statement, Sep 22, 5:42 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 542 PM MST TUE SEP 22 2015 AZZ023-230115- GREATER PHOENIX AREA AZ- 542 PM MST TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL MARICOPA COUNTY UNTIL 615 PM MST AT 542 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SCOTTSDALE AIRPORT...OR NEAR SCOTTSDALE...MOVING SOUTHEAST AT 5 MPH. WINDS IN EXCESS OF 40 MPH AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...SCOTTSDALE...PARADISE VALLEY...DESERT RIDGE MARKETPLACE AND SCOTTSDALE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3363 11208 3375 11194 3368 11174 3349 11193 TIME...MOT...LOC 0042Z 302DEG 4KT 3364 11194 18
Special weather statement, Sep 22, 5:51 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 551 PM MST TUE SEP 22 2015 AZZ023-230115- GREATER PHOENIX AREA AZ- 551 PM MST TUE SEP 22 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN MARICOPA COUNTY UNTIL 615 PM MST AT 551 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LAVEEN...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...TEMPE...LAVEEN...SKY HARBOR AIRPORT...ARIZONA MILLS MALL... ARIZONA STATE FAIRGROUNDS...DOWNTOWN PHOENIX...SOUTH PHOENIX AND GUADALUPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3338 11216 3347 11215 3350 11195 3331 11197 TIME...MOT...LOC 0051Z 273DEG 10KT 3342 11210 18
Special weather statement, Sep 22, 6:04 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
604 PM MST TUE SEP 22 2015
AZZ023-230130-
GREATER PHOENIX AREA AZ-
604 PM MST TUE SEP 22 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN MARICOPA COUNTY
UNTIL 630 PM MST
AT 604 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MESA...MOVING EAST AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MESA...GILBERT...EAST MESA...FREESTONE PARK...USERY MOUNTAIN PARK...
SUPERSTITION SPRINGS MALL...GILBERT CITY HALL...PHOENIX MESA GATEWAY
AIRPORT...FALCON FIELD AIRPORT AND HIGLEY.
LAT...LON 3347 11160 3328 11160 3333 11183 3348 11180
3349 11162
TIME...MOT...LOC 0104Z 278DEG 5KT 3339 11173
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 5:11 PM MST | Special Weather Statement | PSR | Yuma | 34 min |
| Sep 22, 5:42 PM MST | Special Weather Statement | PSR | 33 min | |
| Sep 22, 5:51 PM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Sep 22, 6:01 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 22, 6:04 PM MST | Special Weather Statement | PSR | 26 min | |
| Sep 22, 6:09 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 22, 6:34 PM MST | Special Weather Statement | PSR | Pinal | 41 min |
| Sep 22, 6:36 PM MST | Areal Flood Advisory | PSR | Maricopa | 5 hr |
| Sep 22, 6:43 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Sep 22, 7:14 PM MST | Special Weather Statement | PSR | Pinal | 46 min |
| Sep 22, 7:17 PM MST | Blowing Dust Advisory | PSR | 70 min | |
| Sep 22, 7:23 PM MST | Flash Flood Warning | PSR | Maricopa | 112 min |
| Sep 22, 7:53 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Sep 22, 8:10 PM MST | Areal Flood Advisory | PSR | Pinal | 3 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.